MAUDE Adverse Event Report: MPRI CAPSURE SENSE LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSURE SENSE LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407458
Medical Device Problem Codes Failure to Capture (1081); Fracture (1260); High impedance (1291); Under-Sensing (1661)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high impedance, loss of sensing, loss of capture and was found to be fractured.The terminal segment of the lead was cut and the lead was capped.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE SENSE LEAD MRI SURESCAN
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9289368
Report Number2649622-2019-20500
Device Sequence Number2310549
Product Code DTB
UDI-Device Identifier00643169411081
UDI-Public00643169411081
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/03/2017
Device Model Number407458
Device Catalogue Number407458
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2019
Initial Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A3SR01 IPG
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR